# SDR AALA202503223616

- Difficulty date: March 21, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 76,028 hours, 29,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLASHLIGHT AT THE 4R FLIGHT ATTENDANT LOCATION IS NOT CHARGING. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PER AMM 25-60-00.
